# SDR TWAA0000403

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603TW
- Make and model: Boeing 767231
- Aircraft serial: 22566
- System (JASC): 5751 · Ailerons
- Part: Seal
- Condition: Missing
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT WING OTBD AILERON, OTBD TE WEDGE HAD MISSING FILLER SEALANT APPROX 5 INCHES LONG, FROM THE TE TIP..  REPLACED MISSING SEALANT PER SRM 51-10-00.
